# SDR R61A201405170666

- Difficulty date: May 17, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 16,887 hours, 13,315 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Damaged
- Location: Isolator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  R1 DOOR EMERGENCY EVACUATION SLIDE HAS A DAMAGED ISOLATOR NUT PLATE.  MX R & R  R1 DOOR EMERGENCY EVACUATION SLIDE DAMAGED ISOLATOR NUT PLATE IAW SRM  51-40-02,51-41-01, PN J-23676-1, ISOLATOR.
